# SDR YTRA20140318001

- Difficulty date: March 10, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N179RL
- Make and model: Bell 206L-4
- Aircraft serial: 52102
- Aircraft time: 9,226 hours, 30,588 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Air Sys
- Part number: 206H203
- Condition: Contaminated
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED A SMOKE SMELL IN THE AFT PORTION OF THE FUSELAGE.  ON INVESTIGATION THE MECHANIC FOUND THAT OIL HAD SEEPED INTO THE BLEED AIR CABIN HEATER SYS.  WHEN THE HEAT FROM THE BLEED AIR HEATER WARMED THE OIL IN MADE A SMOKE SMELL.
